Original Percogesic enhanced pain relief -Acetaminophen 325 mg, Diphenhydramine 12.5 mg - Fast Acting Coated Caplets, 90 Count(Pack of 2) Buy on Amazon

https://www.ebooknetworking.net/books_detail-B001G7QRN0.html

Original Percogesic enhanced pain relief -Acetaminophen 325 mg, Diphenhydramine 12.5 mg - Fast Acting Coated Caplets, 90 Count(Pack of 2)

PublisherPercogesic
17.73 19.73 USD
Buy New on Amazon 🇺🇸

Usually ships in 24 hours

Book Details

PublisherPercogesic
ISBN / ASINB001G7QRN0
ISBN-13978B001G7QRN4
AvailabilityUsually ships in 24 hours
Sales Rank17,902
MarketplaceUnited States  🇺🇸

Description

Percogesic provides enhanced pain relief with pharmacist recommended ingredients. Percogesic is available in Original, Extra Strength and Backache Relief. Try percogesic for the temporary relief of all of your common aches and pains.
Donate to EbookNetworking
Prev
Next